# SDR 0202329943

- Difficulty date: July 13, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- Aircraft time: 81,735 hours, 84,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE WAS ACCIDENTALLY DROPPED AND THE EVACUATION SLIDE DID NOT DEPLOY.  MAINTENANCE REINSTALLED THE SLIDE AND CHECKED THE INSTALLATION.  ALSO, THE DAMAGE TO THE TAIL CONE WAS TEMPORARILY REPAIRED TO ALLOW THE AIRCRAFT TO BE FERRIED TO MEM.
